# SDR DALA2025031201905

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 11,686 hours, 5,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CABIN SEAT TRACK UPPER SURFACE FR20 RBL 43 WL 151.5. REMOVED AND REPLACED SEAT TRACK AT RBL 43 FROM FR19 TO FR30 IAW A22O ASRP BD500-A-J51-42-21-00AAA-078A-A AND BOMBARDIER DRW# C02312600 REV E. (LP# 0852293)
